# SDR USAA2010080491591

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 32,819 hours, 11,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 964 - SFO - PHL - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT ON DOOR 2L BURNT OUT.  FOUND EMERGENCY EXIT LIGHT ON L2 DOOR WORKING BUT L1 DOOR EMERGENCY LIGHT BURNT OUT AND REPLACED AS REQUIRED PER AMM TASK 33-51-16-04-000/400.
